Makale
Tam Makale
Uluslararası
2003
Two new theorem on mappingsUniformly Continuous and Convex with Applications to quadrature rules and means,
APPLIED MATHEMATICS AND COMPUTATION
Cilt 143 · ss. 269–274 · 01.01.2003
Atıf için künye
Kırmacı, U. S., & Özdemir, M. E. (2003). Two new theorem on mappingsUniformly Continuous and Convex with Applications to quadrature rules and means,. APPLIED MATHEMATICS AND COMPUTATION, 143, 269–274.
BibTeX
@article{kirmaci2003-153697,
author = {Kırmacı, Uğur Selamet and Özdemir, M. Emin},
title = {Two new theorem on mappingsUniformly Continuous and Convex with Applications to quadrature rules and means,},
journal = {APPLIED MATHEMATICS AND COMPUTATION},
year = {2003},
volume = {143},
pages = {269--274},
issn = {0096-3003},
url = {https://akademik.atauni.edu.tr/yayinlar/153697-two-new-theorem-on-mappingsuniformly-continuous-and-convex-with-applications-to}
}